Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 116, NWS Cleveland, OH

May 29, 2011Ottawa County, Sandusky County, Wood County, Ohio

NWS Cleveland, OH issued this river flood warning at May 29, 2011, 7:25 PM EDT for Ottawa County, Sandusky County, Wood County, Ohio. It took effect at May 29, 2011, 7:52 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
May 29, 2011, 7:25 PM EDT (23:25 UTC)
In effect from
May 29, 2011, 7:52 PM EDT
Expired
May 30, 2011, 7:35 PM EDT
In force
24 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

Counties Ottawa County, OH, Sandusky County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 115 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Portage River at Woodville (WDVO1). The gauge peaked at 11.25 ft at May 28, 2011, 7:00 PM EDT.

actionminormoderate51005/2905/3005/31
Action stage
8 ft
Minor stage
11 ft
Moderate stage
12.5 ft
Major stage
13.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WGUS41 KCLE 292325
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
725 PM EDT SUN MAY 29 2011

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-300725-
/O.NEW.KCLE.FL.W.0116.110529T2352Z-110530T1952Z/
/WDVO1.1.ER.110529T2352Z.110530T0600Z.110530T1352Z.NO/
725 PM EDT SUN MAY 29 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PORTAGE RIVER AT WOODVILLE
* FROM THIS EVENING UNTIL MONDAY AFTERNOON
* AT  6:30 PM SUNDAY THE STAGE WAS...8.9 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 9.3 FEET OVERNIGHT THEN START TO FALL ON MONDAY.
* FLOOD STAGE IS 9.0 FEET 
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$
4 follow-up statements
957 
WGUS81 KCLE 300101
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
900 PM EDT SUN MAY 29 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  MAUMEE RIVER NEAR GRAND RAPIDS
  KILLBUCK CREEK NEAR KILLBUCK
  MAUMEE RIVER AT WATERVILLE
  SCIOTO RIVER NEAR PROSPECT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-300900-
/O.EXT.KCLE.FL.W.0116.000000T0000Z-110531T0200Z/
/WDVO1.1.ER.110530T0010Z.110530T0600Z.110530T2000Z.NO/
900 PM EDT SUN MAY 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  8:30 PM SUNDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.2 FEET 
  OVERNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC095-173-300900-
/O.EXT.KCLE.FL.W.0103.000000T0000Z-110531T2000Z/
/GRRO1.2.ER.110526T1058Z.110527T2215Z.110531T0800Z.NO/
900 PM EDT SUN MAY 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER NEAR GRAND RAPIDS.
* AT  8:45 PM SUNDAY THE STAGE WAS 15.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN STEADY OVERNIGHT THEN
  SLOWLY FALL TO BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 16.5 FEET...THURSTON STATE PARK FLOODED. PORTIONS OF WEST FRONT 
  STREET WILL BE INUNDATED. 
* AT 15.0 FEET...LOWLAND FLOODING BEGINS NEAR THE TOWN OF GRAND 
  RAPIDS.  LOW LYING SECONDARY ROADS MAY BEGIN TO FLOOD.

$$

OHC095-173-300900-
/O.CON.KCLE.FL.W.0101.000000T0000Z-000000T0000Z/
/WTVO1.2.ER.110526T0458Z.110528T0830Z.000000T0000Z.NO/
900 PM EDT SUN MAY 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT  8:00 PM SUNDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET 
  OVERNIGHT THEN BEGIN FALLING.
* AT 12.0 FEET...RESIDENCES ALONG THE RIVER MAY EXPERIENCE BASEMENT 
  FLOODING.  FLOODING BEGINS IN SIDE CUT METRO PARK.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

OHC101-300900-
/O.CON.KCLE.FL.W.0111.000000T0000Z-110531T0000Z/
/PRGO1.1.ER.110527T0115Z.110529T0130Z.110530T1800Z.NO/
900 PM EDT SUN MAY 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT.
* AT  8:00 PM SUNDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY AFTERNOON.
* AT 10.5 FEET...WEST RIVER ROAD IS FLOODED NORTH OF PROSPECT.
* AT 10.0 FEET...HIGHWAY 203 IS CLOSED NORTH OF PROSPECT.  FLOODING 
  OCCURS NEAR ELM STREET IN THE NORTHERN PART OF PROSPECT.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.


$$

OHC075-169-300900-
/O.EXT.KCLE.FL.W.0115.000000T0000Z-110531T0200Z/
/KILO1.1.ER.000000T0000Z.110530T0600Z.110530T2000Z.NO/
900 PM EDT SUN MAY 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT  8:00 PM SUNDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET 
  OVERNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
  STATE ROUTE 16 AND 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. 
  HOLMES COUNTY FAIRGROUNDS INUNDATED. 
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
  

$$
160 
WGUS81 KCLE 300809
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
409 AM EDT MON MAY 30 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  MAUMEE RIVER AT WATERVILLE
  SCIOTO RIVER NEAR PROSPECT
  KILLBUCK CREEK NEAR KILLBUCK
  MAUMEE RIVER NEAR GRAND RAPIDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-301609-
/O.EXT.KCLE.FL.W.0116.000000T0000Z-110531T0416Z/
/WDVO1.1.ER.110530T0010Z.110530T1200Z.110530T2216Z.NO/
409 AM EDT MON MAY 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  3:30 AM MONDAY THE STAGE WAS 9.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.4 FEET BY THIS 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC095-173-301609-
/O.CON.KCLE.FL.W.0103.000000T0000Z-110531T2000Z/
/GRRO1.2.ER.110526T1058Z.110527T2215Z.110531T0800Z.NO/
409 AM EDT MON MAY 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER NEAR GRAND RAPIDS.
* AT  8:45 PM SUNDAY THE STAGE WAS 15.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TUESDAY MORNING.
* AT 15.0 FEET...LOWLAND FLOODING BEGINS NEAR THE TOWN OF GRAND 
  RAPIDS.  LOW LYING SECONDARY ROADS MAY BEGIN TO FLOOD.

$$

OHC095-173-301609-
/O.EXT.KCLE.FL.W.0101.000000T0000Z-110601T0613Z/
/WTVO1.2.ER.110526T0458Z.110528T0830Z.110601T0013Z.NO/
409 AM EDT MON MAY 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT  4:00 AM MONDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY EVENING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

OHC101-301609-
/O.EXT.KCLE.FL.W.0111.000000T0000Z-110530T1810Z/
/PRGO1.1.ER.110527T0115Z.110529T0130Z.110530T1210Z.NO/
409 AM EDT MON MAY 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT.
* AT  3:00 AM MONDAY THE STAGE WAS 9.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS MORNING.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.

$$

OHC075-169-301609-
/O.EXT.KCLE.FL.W.0115.000000T0000Z-110531T1730Z/
/KILO1.1.ER.000000T0000Z.110530T1200Z.110531T1130Z.NO/
409 AM EDT MON MAY 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT  3:00 AM MONDAY THE STAGE WAS 15.8 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.8 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
  STATE ROUTE 16 AND 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. 
  HOLMES COUNTY FAIRGROUNDS INUNDATED. 
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
  

$$
929 
WGUS81 KCLE 301524
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1124 AM EDT MON MAY 30 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-302324-
/O.EXT.KCLE.FL.W.0116.000000T0000Z-110531T0700Z/
/WDVO1.1.ER.110530T0010Z.110530T1330Z.110531T0100Z.NO/
1124 AM EDT MON MAY 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT 10:30 AM MONDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$
338 
WGUS81 KCLE 302336
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
735 PM EDT MON MAY 30 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  MAUMEE RIVER NEAR GRAND RAPIDS

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE
  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-310005-
/O.CAN.KCLE.FL.W.0116.000000T0000Z-110531T0700Z/
/WDVO1.1.ER.110530T0010Z.110530T1330Z.110530T2020Z.NO/
735 PM EDT MON MAY 30 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  6:30 PM MONDAY THE STAGE WAS 8.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT  4:20 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.2 FEET BY TUESDAY 
  MORNING.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC095-173-310005-
/O.CAN.KCLE.FL.W.0103.000000T0000Z-110531T0600Z/
/GRRO1.2.ER.110526T1058Z.110527T2215Z.110530T1819Z.NO/
735 PM EDT MON MAY 30 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MAUMEE RIVER NEAR GRAND RAPIDS.
* AT  6:24 PM MONDAY THE STAGE WAS 14.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FELL BELOW FLOOD STAGE AT  2:19 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.9 FEET BY TUESDAY 
  MORNING.
* AT 15.0 FEET...LOWLAND FLOODING BEGINS NEAR THE TOWN OF GRAND 
  RAPIDS.  LOW LYING SECONDARY ROADS MAY BEGIN TO FLOOD.

$$

OHC095-173-310735-
/O.CON.KCLE.FL.W.0101.000000T0000Z-000000T0000Z/
/WTVO1.2.ER.110526T0458Z.110528T0830Z.000000T0000Z.NO/
735 PM EDT MON MAY 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT  7:00 PM MONDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW FLOOD
  STAGE BY WEDNESDAY EVENING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

OHC075-169-310735-
/O.CON.KCLE.FL.W.0115.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.110531T0000Z.000000T0000Z.NO/
735 PM EDT MON MAY 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT  7:00 PM MONDAY THE STAGE WAS 16.1 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.2 FEET BY 
  TONIGHT THEN BEGIN FALLING.
* AT 17.0 FEET...PRIVATE PROPERTY ON WATER STREET IN THE VILLAGE OF 
  KILLBUCK FLOODED.  SEVERAL COUNTY AND LOCAL ROADS IMPASSABLE 
  INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621. 
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
  STATE ROUTE 16 AND 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. 
  HOLMES COUNTY FAIRGROUNDS INUNDATED. 
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
  


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at May 29, 7:15 PM EDT, 10 minutes earlier.

Area forecast discussion, May 29, 7:15 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
715 PM EDT SUN MAY 29 2011

.SYNOPSIS...
A WARM FRONT LOCATED ACROSS LAKE ERIE WILL PROCEED FURTHER NORTH
TONIGHT. HIGH PRESSURE WILL BE OVER THE AREA FOR MONDAY AND
TUESDAY. A WEAK COLD FRONT WILL CROSS THE AREA TUESDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
BOW ECHO COMPLEX TO OUR WEST IS ON A EAST-NORTHEAST TRACK. WATCH
BOX ACROSS OUR WESTERN COUNTIES AND ACROSS THE WESTERN BASIN OF
LAKE ERIE. WILL TAKE SHOWERS AND THUNDERSTORMS INTO THE TOLEDO
AREA...BRUSHING FINDLAY AND CLEVELAND THIS EVENING. OTHERWISE MAY
GET A FEW POP UP SHOWERS/TS ALONG THE LAKE BREEZE FOR THE NEXT FEW
HOURS. OVERNIGHT ALL ACTIVITY WILL BE WELL OUT OF OUR AREA.
MILD/MUGGY TONIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
RIDGE REALLY BUILDS OVER THE AREA MONDAY AND WILL TAKE TEMPS UP
INTO THE UPPER 80S. LITTLE IN THE WAY OF CLOUD COVER TOO. STILL
CAN NOT GO PAST 90 LIKE GUIDANCE WANTS FOR MONDAY AND
TUESDAY...BUT WILL BE CLOSE. THESE WILL BE SHY OF ANY RECORDS.
SIXTIES AT NIGHT. ISOLATED OR SCATTERED CONVECTION MAY TURN UP
TUESDAY AFTERNOON...BUT OTHERWISE MAINTAINED THE LOW CHANCE FOR
THE WEAK COLD FRONT TO COME ACROSS TUESDAY NIGHT. HIGH PRESSURE
BUILDS SOUTHWARD WEDNESDAY AND NOT COOL BEHIND IT. WEDNESDAY HIGHS
WILL STILL BE ABOVE NORMAL AND CLEARING OUT AS THE DAY GOES ON.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
WILL TRY FOR A DRY LONG TERM FORECAST.  SOME INDICATION BY A COUPLE
OF THE MODELS THAT THERE COULD BE SOME PRECIP EARLY THURSDAY AND
AGAIN ON SUNDAY.  GIVEN UNCERTAINTY WILL LEAVE THE FORECAST DRY FOR
NOW.  BIG CHANGES TO TEMPS DURING THE PERIOD.  IT APPEARS THAT HIGH
PRESSURE WILL GET SET UP OVER THE SE U.S. RESULTING IN WARM AND
MOIST SOUTHERLY FLOW INTO THE REGION.  HAVE BUMPED TEMPS AND
DEWPOINTS UP SIGNIFICANTLY FOR THE END OF THE WEEK  IT APPEARS RIGHT
NOW THAT SATURDAY WILL BE THE WARMEST DAY OF THE PERIOD.

&&

.AVIATION /23Z SUNDAY THROUGH FRIDAY/...
THE STORMS SHOULD AFFECT AREAS NEAR LAKE ERIE THIS EVENING...THEN
CLEARING. MVFR FOG/HAZE IS LIKELY LATER TONIGHT WITH LOCAL IFR
VISIBILITIES ESPECIALLY AROUND DAYBREAK. AFTER THE FOG/HAZE BURNS
OFF... MONDAY SHOULD BE VFR.

.OUTLOOK...MORNING FOG/HAZE OTHERWISE VFR.

&&

.MARINE...
IT WILL NOT BE A GOOD NIGHT FOR BOATING AS A BOWING LINE OF STORMS
WILL MOVE ACROSS THE LAKE THIS EVENING.  S TO SW FLOW AT UNDER 15
KNOTS WILL THEN CONTINUE TILL A COLD FRONT CROSSES THE LAKE TUESDAY
NIGHT.  AT THAT TIME THE FLOW WILL BECOME WESTERLY.  A RIDGE OF HIGH
PRESSURE WILL CROSS THE LAKE ON WEDNESDAY WITH THE FLOW THEN
RETURNING TO THE S OR SW.  THIS FLOW WILL THEN CONTINUE THROUGH THE
END OF THE PERIOD.  OTHER THAN SEVERE WEATHER BOXES NOT EXPECTING
ANY HEADLINES DURING THE PERIOD.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...OUDEMAN
NEAR TERM...OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...KUBINA
AVIATION...KOSARIK
MARINE...KUBINA
Hazardous weather outlook, May 29, 6:58 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
658 PM EDT SUN MAY 29 2011

OHZ009>014-019>023-089-PAZ001>003-302300-
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
658 PM EDT SUN MAY 29 2011

...SEVERE THUNDERSTORM WATCH 397 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ003-006>008-017-018-027>033-036>038-047-302300-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
658 PM EDT SUN MAY 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ061-142-143-162-163-302300-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
658 PM EDT SUN MAY 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ144>149-164>169-302300-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
658 PM EDT SUN MAY 29 2011

...SEVERE THUNDERSTORM WATCH 397 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 11:57 PM EDTAreal Flood AdvisoryCLEHuron, Seneca3 hr
May 29, 7:09 AM EDTRiver Flood WarningCLEHolmes, Wayne4 days
May 29, 4:59 PM EDTSpecial Marine WarningCLE2 hr
May 29, 5:21 PM EDTSevere Thunderstorm WarningCLELucas54 min
May 29, 5:40 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood65 min
May 29, 5:46 PM EDTSpecial Marine WarningCLE119 min
May 29, 6:00 PM EDTSevere Thunderstorm WarningCLEErie45 min
May 29, 7:00 PM EDTSevere Thunderstorm WarningCLEErie, Lorain48 min
May 29, 7:10 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake65 min
May 29, 7:39 PM EDTSpecial Marine WarningCLE96 min
May 29, 7:56 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull64 min

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.